# SDR ASOA20111218011

- Difficulty date: December 18, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 583
- Aircraft time: 22,510 hours, 17,252 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2810051102
- Part serial: 2299
- Condition: Leaking
- Location: Nr 2 Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL LEAK NR 2 TANK.  R & R RT WING VENT VALVE IAW AMM 28-23-04.  OPS AND LEAK CHECKED GOOD.   ACFT RELEASED AND RETURNED TO SERVICE.
